# SDR 08FDEA03511

- Difficulty date: August 20, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION   AT LH WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS= 690 AND STA XORS= 700. 15 EACH FASTENER HOLES ON LEFT HAND WING LOWER SKIN ACCESS BETWEEN XORS = 690 TO XORS = 700 REPAIR CARRIED OUT AS PER E.A. #1-5710-122426A,  THIS REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
